# SDR DLL10972191

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503543
- Condition: Corroded
- Location: Bs  1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1545, STRG 30R CORROSION CUT OUT REPAIR.  SKIN AT FS 1545 BETWEEN S29 AND S30 CUT OUT IN A 13.75 BY 10 AREA.  SKIN DOUBLER AND TRIPLER INSTALLED PER ER/A 363026-14.
